# SDR 05FDEA04027

- Difficulty date: November 29, 2005
- Submitted: November 30, 2005
- Operation: Air carrier
- Aircraft: N524FE
- Make and model: Doug MD-11
- Aircraft serial: 48480
- Aircraft time: 45,039 hours, 6,353 cycles
- Engine: Pwa PW4460
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 5-0 TO 1501 LBL 21 FOUND SEAT TRACK WITH CORROSION.  REMOVED AS PER SRM 51-21-01.  FOUND EXCEEDED LIMIT AS PER SRM 53-70-00.  REMOVED AT EXISTING SPLICE AND TRIMMED AS PER SRM 53-70-00. NEW SEAT TRACK REWORKED AND INSTALLED AS PER SRM 53-70-00 VOLUME I.  REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100.
